# SDR 2004F00361

- Difficulty date: November 26, 2003
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N994AJ
- Make and model: Boeing 727233
- Aircraft serial: 20942
- Engine: Pwa JT8D15
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 39854221
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, NR 1 ENGINE BLEED AIR VALVE TRIP LIGHT ON DURING FLIGHT AND VALVE STATED CLOSED AFTER ACCOMPLISHING THE ALTERNATE PROCEDURE FROM AOM.  AIRCRAFT RETURNED TO KMIA WITHOUT FURTHER INCIDENT.  MAINTENACNE REMOVED AND REPLACED THE NR 1 ENGINE BLEED SHUTOFF VALVE IAW MM 36-10-01.  OPS CHECKED ACCOMPLISHED IAW AMERIJET FORM B-41.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
